# SDR SWIA2019052245908

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 41,888 hours, 35,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON CLIMB OUT 8,000 FEET. RIGHT MAIN DID NOT RETRACT. QRH PROCEDURE FOLLOWED. RTF. (FLT#5699) CLOSED  / INTERROGATED PSEU AND FLAGGED R GEAR UP LOCK S18. JACKED AND SWUNG GEAR SEVERAL TIMES AND COMPLIED WITH FREE FALL IAW AMM.  WITH NO DEFECTS NOTED SUSPECT ICE BUILDUP ON UP LOCK ROLLER IAW AMM. VERIFIED INSTALLATION OF UP LOCK AND RIG OF PROX SENSOR GAPIAW AMM. NO DEFECTS NOTED.
